default search action
"A New Approach to Solving Fuzzy Quadratic Riccati Differential Equations."
Moa'ath N. Oqielat et al. (2022)
- Moa'ath N. Oqielat, El-Ajou Ahmad, Zeyad Al-Zhour, Tareq Eriqat, Al-Smadi Mohammed:
A New Approach to Solving Fuzzy Quadratic Riccati Differential Equations. Int. J. Fuzzy Log. Intell. Syst. 22(1): 23-47 (2022)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.